| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the circulated items were inspected, and the sterile packaging was identified to be damaged.There was no patient involvement.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6, h10 visual evaluation of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.Review of the provided photos/returned product found the root cause of the reported event can be attributed to transit damage.As no patient or user harm was reported or occurred, the severity level of the reported event is assigned a severity 1.A device history review is not required for not reportable, severity 1 events.Complaints are monitored through monthly complaint trending to identify possible adverse trends.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.